Lamotrigine-induced rash in children

J. Dooley, P. Camfield, K. Gordon, C. Camfield, E. Wirrell, E. Smith

Research output: Contribution to journalArticle

60 Scopus citations

Abstract

Of 68 children treated with lamotrigine, a new antiepileptic medication, five developed a rash. One child developed Stevens-Johnson syndrome on lamotrigine monotherapy. Of the five patients with the rash, three were admitted to the hospital (two to the intensive care unit). All recovered completely, but one child had a recurrence of the rash within 30 minutes of reexposure to lamotrigine after 6 months.

Original languageEnglish (US)
Pages (from-to)240-242
Number of pages3
JournalNeurology
Volume46
Issue number1
DOIs
StatePublished - Jan 1996

    Fingerprint

ASJC Scopus subject areas

  • Clinical Neurology

Cite this

Dooley, J., Camfield, P., Gordon, K., Camfield, C., Wirrell, E., & Smith, E. (1996). Lamotrigine-induced rash in children. Neurology, 46(1), 240-242. https://doi.org/10.1212/WNL.46.1.240